×

zbMATH — the first resource for mathematics

Finite equational bases for finite algebras in a congruence-distributive equational class. (English) Zbl 0356.08006

MSC:
08B99 Varieties
08Axx Algebraic structures
06B05 Structure theory of lattices
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abbott, J.C, Implicational algebras, Bull. math. soc. sci. math. R. S. roumanie, 11, 3-23, (1967), MR 39 No. 1312 · Zbl 0169.30401
[2] Baker, K.A, Equational axioms for classes of lattices, Bull. amer. math. soc., 77, 97-102, (1971), MR 39 No. 5435 · Zbl 0209.31901
[3] Baker, K.A, Equational bases for finite algebras, Notices amer. math. soc., 19, 44, (1972), 691-08-02
[4] Baker, K.A, Primitive satisfaction and equational problems for lattices and other algebras, Trans. amer. math. soc., 190, 125-150, (1974) · Zbl 0291.08001
[5] {\scK. Baker}, Equational axioms for classes of Heyting algebras, Algebra Universalis, to appear. · Zbl 0355.02039
[6] Balbes, R; Horn, A, Stone lattices, Duke math. J., 37, 537-546, (1970), MR 43 No. 3181 · Zbl 0207.02802
[7] Birkhoff, G, On the structure of abstract algebras, (), 433-454 · Zbl 0013.00105
[8] Birkhoff, G, Subdirect unions in universal algebra, Bull. amer. math. soc., 50, 764-768, (1944), MR 6, 33 · Zbl 0060.05809
[9] Birkhoff, G, Lattice theory, (), MR 37 No. 2638 · Zbl 0126.03801
[10] Birkhoff, G; Pierce, R.S, Lattice-ordered rings, Anal. acad. brasil. ci., 28, 41-69, (1956), MR 18, 191 · Zbl 0070.26602
[11] Bruns, G; Kalmbach, G, Varieties of orthomodular lattices, Canad. J. math., 23, 802-810, (1971), MR 44 No. 6565 · Zbl 0278.06003
[12] Bruns, G; Kalmbach, G, Varieties of orthomodular lattices, II, Canad. J. math., 24, 328-337, (1972), MR 45 No. 3267 · Zbl 0278.06004
[13] Chen, C.C; Grätzer, G, Stone lattices I: construction theorems, Canad. J. math., 21, 884-894, (1969), MR 39 No. 4065a · Zbl 0184.03303
[14] Chen, C.C; Grätzer, G, Stone lattices II: structure theorems, Canad. J. math., 21, 895-903, (1969), MR 39 No. 4065b · Zbl 0184.03304
[15] Cohn, P.M, Universal algebra, (1965), Harper and Row New York, MR 31 No. 224 · Zbl 0141.01002
[16] Crawley, P; Dilworth, R.P, Algebraic theory of lattices, (1973), Prentice-Hall Englewood Cliffs, N. J · Zbl 0494.06001
[17] Day, A, A characterization of modularity for congruence lattices of algebras, Canad. math. bull., 12, 167-173, (1969), MR 40 No. 1317 · Zbl 0181.02302
[18] Day, A, Splitting algebras and a weak notion of projectivity, Algebra universalis, 5, 153-162, (1975) · Zbl 0324.08004
[19] Epstein, G, The lattice theory of post algebras, Trans. amer. math. soc., 95, 300-317, (1960), MR 22 No. 3701 · Zbl 0207.29403
[20] Evans, T, Identical relations in loops. I, J. austral. math. soc., 12, 275-286, (1971), MR 45 No. 6967 · Zbl 0219.20053
[21] Evans, T, Identities and relations in commutative Moufang loops, J. of algebra, 31, 508-513, (1974), MR 50 No. 523 · Zbl 0285.20058
[22] {\scT. Evans}, Some remarks on finitely based varieties of rings, preprint. · Zbl 0285.08003
[23] Foster, A.L; Pixley, A.F, Algebraic and equational semi-maximality; equational spectra. II, Math. Z., 93, 122-133, (1966) · Zbl 0199.32502
[24] Fried, E; Grätzer, G, A nonassociative extension of the class of distributive lattices, Pacific J. math., 49, 59-78, (1973) · Zbl 0282.06008
[25] Fuchs, L, Partially ordered algebraic systems, (1963), Pergámon Press New York, MR 30 No. 2090 · Zbl 0137.02001
[26] Grätzer, G, Universal algebra, (1968), Van Nostrand Princeton, N. J, MR 40 No. 1320 · Zbl 0182.34201
[27] Grätzer, G, Lattice theory: first concepts and distributive lattices, (1971), Freeman San Francisco · Zbl 0232.06001
[28] Grillet, P.-A, Translations and congruences in lattices, Acta math. hung., 19, 147-162, (1968), MR 37 No. 113 · Zbl 0155.35101
[29] Hall, M, Combinational theory, (1967), Blaisdell Waltham, Mass, MR 37 No. 80
[30] Henkin, L; Tarski, A, Cylindric algebras, (), 83-113, MR 23 No. A1564 · Zbl 0121.25402
[31] Henkin, L; Monk, D; Tarski, A, Cylindric algebras, (1971), North-Holland Amsterdam, Part I · Zbl 0214.01302
[32] Herrmann, C, Weak (projective) radius and finite equational bases for classes of lattices, Algebra universalis, 3, 51-58, (1974) · Zbl 0288.06008
[33] Holland, S.S, Current interest in orthomodular lattices, (), 41-126, MR 42 No. 7569
[34] Hong, D.-X, Covering relations among lattice varieties, Pacific J. math., 40, 575-603, (1972) · Zbl 0288.06009
[35] Isbell, J.R, Notes on ordered rings, Algebra universalis, 1, 393-399, (1971/1972), MR 45 No. 5055 · Zbl 0238.06013
[36] Jónsson, B, Algebras whose congruence lattices are distributive, Math. scand., 21, 110-121, (1967), MR 38 No. 5689 · Zbl 0167.28401
[37] Jónsson, B, Topics in universal algebra, () · Zbl 0225.08001
[38] Jónsson, B; Tarski, A, Boolean algebras with operators. II, Amer. J. math., 74, 127-162, (1952), MR 13, 524 · Zbl 0045.31601
[39] Katrin̆ák, T, Die kennzeichnung der distributiven pseudokomplementären halbverbände, J. reine angew. math., 241, 160-179, (1970), MR 41 No. 5253 · Zbl 0192.33503
[40] Katrin̆ák, T, Die kennzeichnung der beschränkten brouwerschen verbände, Csech. math. J., 22, 427-434, (1972) · Zbl 0222.06006
[41] Katrin̆ák, T, Über eine konstruktion der distributiven pseudokomplementären verbände, Math. nachr., 53, 85-99, (1972) · Zbl 0222.06005
[42] Katrin̆ák, T, Primitive klassen von modularen S-algebren, J. reine angew. math., 261, 55-87, (1973) · Zbl 0261.06006
[43] Katrin̆ák, T, Subdirectly irreducible modular p-algebras, Algebra universalis, 2, 166-173, (1972) · Zbl 0258.06005
[44] Kovács, L.G; Newman, M.F, Cross varieties of groups, (), 530-536, MR 33 No. 2715 · Zbl 0139.01601
[45] Kruse, R.L, Identities satisfied by a finite ring, J. of algebra, 26, 298-318, (1973), MR 48 No. 4025 · Zbl 0276.16014
[46] Lakser, H, Principal congruences of pseudocomplemented distributive lattices, (), 32-36 · Zbl 0269.06005
[47] Lee, K.B, Equational classes of distributive pseudo-complemented lattices, Canad. J. math., 22, 881-891, (1970), MR 41 No. 3337 · Zbl 0244.06009
[48] Lyndon, R.C, Identities in two-valued calculi, Trans. amer. math. soc., 71, 457-465, (1951), MR 13, 422 · Zbl 0044.00201
[49] Lyndon, R.C, Identities in finite algebras, (), 8-9, MR 15, 676 · Zbl 0055.02705
[50] MacDonald, S.Oates, Various varieties, (), No. 26 · Zbl 0272.08005
[51] MacDonald, S.Oates, Laws in finite strictly simple loops, (), No. 34 · Zbl 0267.08004
[52] Makkai, M, A proof of Baker’s finite-base theorem on equational classes generated by finite elements of congruence distributive varieties, Algebra universalis, 3, 174-181, (1973) · Zbl 0288.08007
[53] Mal’cev, A.I, On the general theory of algebraic systems, Math. sb. (N.S.), Amer. math. soc. transl., 27, 2, 125-142, (1963), MR 27 No. 1401 · Zbl 0128.02301
[54] Mal’cev, A.I, The metamathematics of algebraic systems, () · Zbl 0602.03019
[55] Mal’cev, A.I, Algebraic systems, (), MR 44 No. 142
[56] McKay, C.G, On finite logics, (), 363-365, MR 35 No. 6524 · Zbl 0153.00702
[57] McKenzie, R, Equational bases for lattice theories, Math. scand., 27, 24-38, (1970), MR 43 No. 118 · Zbl 0307.08001
[58] McKenzie, R, Equational bases and non-modular lattice varieties, Trans. amer. math. soc., 174, 1-44, (1972)
[59] {\scR. McKenzie}, Some unsolved problems between lattice theory and equational logic, preprint. · Zbl 0329.06002
[60] McNulty, G, The decision problem for equational bases of algebras, () · Zbl 0376.08005
[61] Michler, G; Wille, R, Die primitiven klassen arithmétischer ringe, Math. Z., 113, 369-372, (1970), MR 41 No. 5420 · Zbl 0207.04703
[62] Mitschke, A, Implication algebras are 3-permutable and 3-distributive, Algebra universalis, 1, 182-186, (1972) · Zbl 0242.08005
[63] Monk, D, On equational classes of algebraic versions of logic. I, Math. scand., 27, 53-71, (1970), MR 43 No. 6065 · Zbl 0208.01202
[64] Murskiĭ, V.L, The existence in three-valued logic of a closed class with finite basis not having a finite complete set of identities, Dokl. akad. nauk SSSR, Soviet math. dokl., 6, 1020-1024, (1965), MR 32 No. 3998 · Zbl 0154.25506
[65] Oates, S; Powell, M.B, Identical relations in finite groups, J. algebra, 1, 11-39, (1964), MR 28 No. 5108 · Zbl 0121.27202
[66] Padmanabhan, R; Quackenbush, R.W, Equational theory of algebras with distributive congruences, (), 373-377, MR 48 No. 3845 · Zbl 0277.08002
[67] Perkins, P, Bases for equational theories of semigroups, J. algebra, 11, 293-314, (1969), MR 38 No. 2232 · Zbl 0186.03401
[68] Pierce, R.S, Introduction to the theory of abstract algebras, (1968), Holt, Rinehart and Winston New York, MR 37 No. 2655
[69] Pixley, A.F, Distributivity and permutability of congruence relations in equational classes of algebras, (), 105-109, MR 26 No. 3630 · Zbl 0113.24804
[70] Pixley, A.F, Completeness in arithmetical algebras, Algebra universalis, 2, 179-196, (1972) · Zbl 0254.08010
[71] Quackenbush, R.W, Equational classes generated by finite algebras, Algebra universalis, 1, 265-266, (1971/1972), MR 45 No. 3295 · Zbl 0231.08004
[72] Rasiowa, H; Sikorski, R, The mathematics of metamathematics, Monografia matematyczne, t. 41, (1970), Warszawa · Zbl 0122.24311
[73] Robinson, A, Introduction to model theory and to the metamathematics of algebra, (1965), North-Holland Amsterdam, MR 36 No. 3642 · Zbl 0118.25302
[74] Szasz, G, Translationen der verbände, Acta fac. rerum nat. univ. Comenian., 5, 449-453, (1961), MR 24 No. A2542 · Zbl 0112.01901
[75] Szasz, G, Introduction to lattice theory, (1963), Academic Press New York, MR 29 No. 3396 · Zbl 0126.03703
[76] Tarski, A, On the calculus of relations, J. symbolic logic, 6, 73-89, (1941), MR 3, 130 · JFM 67.0973.02
[77] Tarski, A, Equational logic and equational theories of algebras, (), 275-288, MR 38 No. 5692 · Zbl 0209.01402
[78] Taylor, W, Residually small varieties, Algebra universalis, 2, 33-53, (1972) · Zbl 0263.08005
[79] Traczyk, T, An equational definition of a class of post algebras, Bull. acad. polon., sci. Sér. sci. math. astronom. phys., 12, 147-149, (1964), MR 28 No. 5015 · Zbl 0171.25702
[80] Troelstra, A.S, On intermediate propositional logics, Indag. math., 27, 141-152, (1965), MR 30 No. 4674 · Zbl 0143.01102
[81] Visin, V.V, Identity transformations in a four-valued logic (Russian), Dokl. acad. nauk SSSR, Sov. math. dokl., 4, 724-721, (1963), MR 34 No. 1176
[82] Werner, H; Wille, R, Charakterisierung der primitiven klassen arithmetischer ringe, Math. Z., 115, 197-200, (1970), MR 42 No. 318 · Zbl 0216.33701
[83] Wille, R, Primitive Länge und primitive weite bei modularen verbänden, Math. Z., 108, 129-136, (1969), MR 39 No. 2672 · Zbl 0169.32403
[84] Wille, R, Variety invariants for modular lattices, Canad. J. math., 21, 279-283, (1969), MR 39 No. 2671 · Zbl 0208.29102
[85] Wille, R, Kongruenzklassengeometrien, (), MR 41 No. 6759 · Zbl 0191.51403
[86] Wille, R, Primitive subsets of lattices, Algebra universalis, 2, 95-98, (1972) · Zbl 0269.06001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.